Table of Contents
ISRN Geometry
Volume 2011, Article ID 505161, 16 pages
Research Article

On Almost 𝝋-Lagrange Spaces

Department of Mathematics, University of Allahabad, Allahabad 211 002, India

Received 12 October 2011; Accepted 13 November 2011

Academic Editors: A. Belhaj and M. Margenstern

Copyright Β© 2011 P. N. Pandey and Suresh K. Shukla. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. N. Pandey and Suresh K. Shukla, “On Almost -Lagrange Spaces,” ISRN Geometry, vol. 2011, Article ID 505161, 16 pages, 2011.